MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number RI-2
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Belmont medical technologies has requested that the rapid infuser be returned for investigation, but the unit has not yet been received.Technical service inspected the cable and no issues were found.We have reached out to the distributor to obtain additional information from the user facility, as there are ac input voltage requirements for operating the rapid infuser, which are specified in the operator's manual.The manufacturing records for this serial number were reviewed, and nothing notable was observed.There was no patient injury reported.Without further information, it is difficult to determine what occurred in this incident.Should additional information become available, a supplemental report will be submitted accordingly.
 
Event or Problem Description
Belmont's distributor received a complaint from the user facility and relayed the following report, "device was attached to three different sockets and the fuse was always blown.Cable was checked by the technical service, but showed no deficits.".

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica, ma
MDR Report Key10484811
Report Number1219702-2020-00067
Device Sequence Number1240852
Product Code LGZ
UDI-Device Identifier40896128002754
UDI-Public(01)40896128002754
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRI-2
Device Catalogue Number903-00037A-G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1